About this blog

the start of accutane

Entries in this blog

daflycassan

off of accutane

okay i finally finished accutane after 6 months. first of all it took about 4 months before i notice a signifance difference. i was taking 60 mg a day for 21/2 months. during my finally month i had not one pimple. i been off for about 2 weeks now, and i notice some of my oil is coming back and i get about 2 or 3 white heads. i just hoping that the acne dont return. as for the scarring, i find it unusal cause it left me with hypo pigmentation(light spots) i am a dark skin black female. plus 2 keloids. right now i am usinlg oil free neutrogena face wash and ambi 30 spf suncreen and mositurizer and even complexion to help with the light spots

daflycassan

DAY 30

ok today makes exactly one month on accutane. my skin is drier that ever. i am using cetaphil soap (normal to oily skin ) and neutogena oil free mosturiers. my skin is some what clearer but i still getting those whiteheads. i am trying not to squeeze them cause whenever i do i get a nasty crusty scabs. as far as taking biotin for my hair, my derm suggested that i donot take any other minerals and vitamins while taking accutane. so i stopped. i just hope within a few weeks there will be a major difference with my skin.

daflycassan

day 17

okay my face has somewhat cleared but u can baely notice it. as far as oil production there has been a signfance difference. sometimes my skni get dries to the point where i literaly look like a white ghost.i still wake up with whiteheads. i try not to pick them but they look so disgusting that i have to. i also notice when i go out for the whole day, that it aggravates the white head to pop up more. my skin is now extremmly senstive to the wind cold and even a touch. there are a lot of red spots on my face. my hair isnt breaking as bad since i been taking biotin and got a really deep conditoning from my hairstylist. but i still got to oil my scALP 2X A DAY. THE NOSE BLEEDS HAS CALM DOWN. But my whole entire body itches me a lot

daflycassan

DaY 9

okay. my lips are becoming very chapped now. i think i find alternative to keep them moist. i bought aquaphor healing oitment and so far i only app;ied it once within 2 hours. usually with vaseline or the other lip balm i have to apply them literally every 20 minutes. I have some huge giantic nasty looking whiteheads on the side on my cheeks. I think that is the accutane pushing up all that stubborn gunk that has been lieing beneath my skin but so far i do not have any major cysts. i tried to squeeze the whiteheads out, but now i notice since on accutane, the puss is very watery and i squeeze it the area becomes extremly red and sore. so i am trying my best not to squeeze. i notice that my skin is starting to become flaky, but i dont understand why because my skin is still oily on certain parts of my face. especially my forehead. My nose bleed just a little bit today. oh and this morning when i was coming my hair hughe chucks started to come out. i heard biotin was good for hair thinning and loss so i am taking 1000 mcg tablets everday.

daflycassan

day 6 accutane

okay i am on dAY 6 of accutane(40mg once a day). my lips are some what chapped, but not to bad. i have quite a few of white heads. my skin is still extremley oily. i thought by now it would of least be dried up a little bit. also i notice that my appetite has increase greatly after taking accutane.

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums